CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
THE STRUCTURE OF POSITIVE SOLUTIONS FOR A SCHRODINGER SYSTEM 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2020, 卷号: 55, 期号: 1, 页码: 343-367
Authors:  Dai, Guowei;  Sun, Yimin;  Wang, Zhi-Qiang;  Zhang, Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Schrodinger systems  global bifurcation  multi-parameter  positive solutions  
GLOBAL BIFURCATIONS AND A PRIORI BOUNDS OF POSITIVE SOLUTIONS FOR COUPLED NONLINEAR SCHRODINGER SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2019, 卷号: 12, 期号: 7, 页码: 1905-1927
Authors:  Dai, Guowei;  Tian, Rushun;  Zhang, Zhitao
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Bifurcation  Schrodinger systems  positive solutions  
A PERTURBATION RESULT FOR SYSTEM OF SCHRODINGER EQUATIONS OF BOSE-EINSTEIN CONDENSATES IN R-3 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2016, 卷号: 36, 期号: 2, 页码: 851-860
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Positive solutions  coupled Schrodinger problem  perturbation  
EXISTENCE OF POSITIVE SOLUTIONS FOR A SEMILINEAR ELLIPTIC SYSTEM 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2011, 卷号: 37, 期号: 1, 页码: 103-116
Authors:  Zhang, Zhitao;  Cheng, Xiyou
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Positive solutions  elliptic system  fixed point index  
Positive solutions of four-point boundary value problem for fourth order ordinary differential equation 期刊论文
MATHEMATICAL AND COMPUTER MODELLING, 2010, 卷号: 52, 期号: 1-2, 页码: 200-206
Authors:  Yu, Changchun;  Chen, Shihua;  Austin, Francis;  Lu, Jinhu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Four-point boundary value problem  Positive solutions  Fixed point  
Multiplicity of asymmetric solutions for nonlinear elliptic problems 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2006, 卷号: 64, 期号: 3, 页码: 463-482
Authors:  Cao, Daomin;  Noussair, Ezzat S.;  Yan, Shusen
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
nonlinear elliptic equation  asymmetric positive solutions  variational method  critical point  
On positive solutions of the elliptic sine-Gordon equation 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2005, 卷号: 4, 期号: 2, 页码: 283-294
Authors:  Ding, ZH;  Chen, G;  Li, SJ
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
elliptic sine-Gordon equation  variational methods  positive solutions  
Critical points and positive solutions of singular elliptic boundary value problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 302, 期号: 2, 页码: 476-483
Authors:  Zhang, ZT
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
critical points  singular problems  positive solutions  
Positive solutions for some singular critical growth nonlinear elliptic equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 60, 期号: 3, 页码: 589-609
Authors:  Cao, DM;  He, XM;  Peng, SJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
positive solutions  compactness  critical Sobolev exponents  hardy inequality  singular elliptic equation  
Structure of large positive solutions of a class of quasilinear elliptic Dirichlet problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2004, 卷号: 58, 期号: 1-2, 页码: 21-44
Authors:  Guo, ZM;  Yu, HJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
quasilinear elliptic Dirichlet problems  large positive solutions  uniqueness  flat core